# SDR YENA201904300253

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 53,411 hours, 18,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 2824, MEX-MCO. ON DESCENT AT APPROX 6000 TO SURFACE AT IDLE PWR. STRONG "DIRTY SOCK" SMELL OBSERVED. THROAT AND LUNG IRRITATION NOTED; COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION A. AIRCRAFT IS OK FOR SERVICE. DETERMINED TO BE LEVEL 1 CONDITION.
